QUT ePrints

On Semilinear Stochastic Fractional Differential Equations of Volterra Type

Anh, Vo, Leonenko, Nikolai, & McVinish, Ross (2003) On Semilinear Stochastic Fractional Differential Equations of Volterra Type. Random Operators and Stochastic Equations, 11(2), pp. 137-150.

Impact and interest:

0 citations in Scopus
Search Google Scholar™

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

155 since deposited on 17 Jun 2009
42 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 22505
Item Type: Journal Article
ISSN: 0926-6364
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 17 Jun 2009 23:13
Last Modified: 08 Mar 2012 17:29

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page